# SDR FDEA201204051274

- Difficulty date: April 5, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152079A
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS 2 BROKEN LOBES AT BS 1220 RBL 45.  FOUND OUT OF LIMITS IAW SRM 53-00-52 REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK IAW SRM 53-60-52 PAGE 2 FIG 1 DETAIL 1 AND DRAWING 146N5133.  INSTALLED SEAT TRACK IAW SRM 51-40-02 AND DRAWING 146N5133.   MAJOR REPAIR.
